Francesca Balestrieri
Browning Group
1 Publication
2023 | Published | Journal Article | IST-REx-ID: 12427 |

F. Balestrieri, “Some remarks on strong approximation and applications to homogeneous spaces of linear algebraic groups,” Proceedings of the American Mathematical Society, vol. 151, no. 3. American Mathematical Society, pp. 907–914, 2023.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
1 Grants
Local-global principles and zero-cycles (LocalGlobal0Cycles)
2019-10-01 – 2020-07-31
European Commission
1 Publication
2023 | Published | Journal Article | IST-REx-ID: 12427 |

F. Balestrieri, “Some remarks on strong approximation and applications to homogeneous spaces of linear algebraic groups,” Proceedings of the American Mathematical Society, vol. 151, no. 3. American Mathematical Society, pp. 907–914, 2023.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS